# SDR JJBA20220316040

- Difficulty date: March 16, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 38,379 hours, 25,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT ON 18CD IS INOPERATIVE. REMOVED AND REPLACED OVER WING EMERGENCY LAMP ON 18CD. OPS CHECK SAT.
